# SDR AALA20090415TUL01

- Difficulty date: March 27, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,486 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 39258192
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBOARD SUPPORT BRACKET AT STATION 927.  INSTALLED NEW FLOORBOARD SUPPORT BRACKET PER SRM 51-01-00.
